Abstract and Applied Analysis

Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities

Julián Fernández Bonder

Full-text: Open access

Abstract

Using variational arguments, we prove some nonexistence and multiplicity results for positive solutions of a system of p-Laplace equations of gradient form. Then we study a p-Laplace-type problem with nonlinear boundary conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 12 (2004), 1047-1055.

Dates
First available in Project Euclid: 30 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1104418128

Digital Object Identifier
doi:10.1155/S1085337504403078

Mathematical Reviews number (MathSciNet)
MR2130207

Zentralblatt MATH identifier
1129.35372

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35J50
Secondary: 35J65

Citation

Bonder, Julián Fernández. Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities. Abstr. Appl. Anal. 2004 (2004), no. 12, 1047--1055. doi:10.1155/S1085337504403078. https://projecteuclid.org/euclid.aaa/1104418128


Export citation